English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hall algebra of a curve

MPS-Authors
/persons/resource/persons235528

Kapranov,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapranov, M., Schiffmann, O., & Vasserot, E. (2017). The Hall algebra of a curve. Selecta Mathematica, 23(1), 117-177. doi:10.1007/s00029-016-0239-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0BCB-C
Abstract
There is no abstract available